Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isolated singularities of Monge-Ampère equations

Authors: Friedmar Schulz and Lihe Wang
Journal: Proc. Amer. Math. Soc. 123 (1995), 3705-3708
MSC: Primary 35J60; Secondary 35A20
MathSciNet review: 1277131
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give conditions which ensure that isolated singularities of solutions of the elliptic Monge-Ampère equation $ \det {D^2}u = 1$ are removable.

References [Enhancements On Off] (What's this?)

  • [B] R. Beyerstedt, Removable singularities of solutions to elliptic Monge-Ampère equations, Math. Z. 208 (1991), 363-373. MR 1134582 (92j:35003)
  • [J] K. Jörgens, Harmonische Abbildungen und die Differentialgleichung $ rt - {s^2} = 1$, Math. Ann. 129 (1955), 330-344. MR 0073823 (17:493b)
  • [GT] D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Springer-Verlag, Berlin, Heidelberg, and New York, 1983. MR 737190 (86c:35035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35A20

Retrieve articles in all journals with MSC: 35J60, 35A20

Additional Information

Keywords: PDE, nonlinear, elliptic, Monge-Ampère, singularity
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society